# SDR 04FDEA02371

- Difficulty date: August 5, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge Bracket
- Part number: ARC1991
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, OUTBOARD FLAP, OUTBOARD AFT HINGE WITH ACTUATOR ROD END ATTACHING HOLE OUTBOARD CORRODED. CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2-4. ORIGINAL DIAMETER = 1.062, FINAL DIAMETER = 1.192. COMPLIED WITH FEDEX EA 1-5750-76808, WINGS - LT AND RT OUTBOARD FLAP - OUTBOARD   HINGE BRACKET BORE CORRODED.
